MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE; NICORE GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE; NICORE GUIDEWIRE
Catalog Number 776424
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Critical care nurses reported in an online survey stated that in chart 3, in the online survey a dr.In question: "please specify if any of the following adverse events occurred as a result of the device (i.E.Please indicate if the patient experienced any device related adverse events)." she/he answered the following aes: chart 3- ureteral reflux, pain/discomfort, infection, hematuria.Also, the respondent in question "did the ureteral reflux, pain/discomfort, infection, hematuria result in patient injury requiring medical or surgical intervention? of note: any action as a result of an adverse event is considered medical intervention (e.G.Prescribing any medication as a result of an adverse event, surgery as a result of an adverse event, etc.)" she/he answered with "no" in all loops.In addition, in question "did the patient experience any of the following complications prior to device placement of inlay ureteral stent with nicore guidewire?" she/he answer with the following complications: urinary symptoms, hematuria.The code of product is chart 3- 776424.
 
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period.With any ureteral stent, migration is a possible complication which could require medical intervention for removal.Selection of too short a stent may result in migration.The insertion of a ureteral stent should only be done by those individuals who have comprehensive training in the techniques and risks of the procedure.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Corrections: e, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by critical care nurses in an online survey that in chart 3, in the online survey a doctor in question: "please specify if any of the following adverse events occurred as a result of the device (i.E.Please indicate if the patient experienced any device related adverse events)." she or he answered the following aes: chart 3 ureteral reflux, pain or discomfort, infection, hematuria.Also, the respondent in question "did the ureteral reflux, pain or discomfort, infection, hematuria result in patient injury requiring medical or surgical intervention? of note: any action as a result of an adverse event is considered medical intervention (e.G.Prescribing any medication as a result of an adverse event, surgery as a result of an adverse event, etc.)" she or he answered with "no" in all loops.In addition, in question "did the patient experience any of the following complications prior to device placement of inlay ureteral stent with nicore guidewire?" she or he answered with the following complications: urinary symptoms, hematuria.The code of product is chart 3 776424.
 
Event or Problem Description
It was reported by critical care nurses in an online survey that in chart 3, in the online survey a doctor in question: "please specify if any of the following adverse events occurred as a result of the device (i.E.Please indicate if the patient experienced any device related adverse events)." she or he answered the following aes: chart 3 ureteral reflux, pain or discomfort, infection, hematuria.Also, the respondent in question "did the ureteral reflux, pain or discomfort, infection, hematuria result in patient injury requiring medical or surgical intervention? of note: any action as a result of an adverse event is considered medical intervention (e.G.Prescribing any medication as a result of an adverse event, surgery as a result of an adverse event, etc.)." she or he answered with "no" in all loops.In addition, in question "did the patient experience any of the following complications prior to device placement of inlay ureteral stent with nicore guidewire?" she or he answered with the following complications: urinary symptoms, hematuria.The code of product is chart 3 776424.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Improper handling technique can seriously weaken the stent.Acute bending or overstressing during placement could result in subsequent separation of the stent at the point of stress after a prolonged indwelling period.With any ureteral stent, migration is a possible complication which could require medical intervention for removal.Selection of too short a stent may result in migration.The insertion of a ureteral stent should only be done by those individuals who have comprehensive training in the techniques and risks of the procedure.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Corrections: b, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Common Device Name
NICORE GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24785555
Report Number1018233-2026-02251
Device Sequence Number13270997
Product Code FAD
UDI-Device Identifier10801741014199
UDI-Public(01)10801741014199
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number776424
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer04/29/2026
05/08/2026
Initial Report FDA Received Date04/04/2026
Supplement Report FDA Received Date05/01/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown